# SDR FDEA201206282387

- Difficulty date: June 28, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 61,858 hours, 20,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GIRT BAR OUT OF TRACK.  ADJUSTED GIRT BAR MECHANISM IAW MM 52-11-25-5.  DOOR OPENED AND CLOSED NORMAL.
